# SDR ASAA2022072939276

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,299 hours, 14,356 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Impeller
- Part number: 607551005
- Part serial: 080840625
- Condition: Inoperative
- Location: R Wing Rear Spar
- Part time: 49,302 hours, 14,360 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL LOW PRESSURE LIGHT ILLUMINATED AT TOP OF DESCENT. EXTINGUISHED SHORTLY AFTER. GROUNDED - YES. REMOVED & REPLACED #2 AFT BOOST PUMP MOTOR IMPELLER REF B737-800 AMM 28-22-41. OPS CHECK GOOD.
